Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 64, NWS Omaha, NE

May 2, 2012Madison County, Platte County, Stanton County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at May 2, 2012, 11:26 PM CDT for Madison County, Platte County, Stanton County, Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2012, 11:26 PM CDT (04:26 UTC)
Expired
May 3, 2012, 12:15 AM CDT
In force
49 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

Counties Madison County, NE, Platte County, NE, Stanton County, NE

The radar

The Omaha radar (KOAX), 94 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 11:45 PM CDTHAIL 12 Ene Humphrey, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 7:32 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2012-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2533 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2012-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2533 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1223 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

009 
WUUS53 KOAX 030426
SVROAX

NEC119-141-167-030515-
/O.NEW.KOAX.SV.W.0064.120503T0426Z-120503T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1126 PM CDT WED MAY 2 2012

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHEASTERN MADISON COUNTY IN  NEBRASKA...
  NORTHEASTERN PLATTE COUNTY IN  NEBRASKA...
  SOUTHWESTERN STANTON COUNTY IN  NEBRASKA...

* UNTIL 1215 AM CDT

* AT 1124 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE 
  DAMAGING HAIL UP TO TWO INCHES IN DIAMETER AND DAMAGING WINDS IN 
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CRESTON...OR 18 
  MILES NORTH OF COLUMBUS...AND MOVING EAST AT 15 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  CRESTON AND HUMPHREY. 

THIS INCLUDES HIGHWAY 81 BETWEEN MILE MARKERS 133 AND 137.

THIS REPLACES THE PREVIOUSLY ISSUED SEVERE THUNDERSTORM WARNING FOR 
PLATTE COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4183 9731 4181 9725 4166 9725 4160 9729
      4166 9752 4177 9755
TIME...MOT...LOC 0424Z 258DEG 12KT 4169 9748 
WIND...HAIL 60MPH 2.00IN

$$

BOUSTEAD
2 follow-up statements
520 
WWUS53 KOAX 030441
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1141 PM CDT WED MAY 2 2012

NEC119-141-167-030515-
/O.CON.KOAX.SV.W.0064.000000T0000Z-120503T0515Z/
PLATTE NE-MADISON NE-STANTON NE-
1141 PM CDT WED MAY 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM 
CDT FOR NORTHEASTERN PLATTE...EXTREME SOUTHEASTERN MADISON AND 
SOUTHWESTERN STANTON COUNTIES...

AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED 
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP 
TO TWO INCHES IN DIAMETER AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR CRESTON...OR 18 MILES NORTH OF 
COLUMBUS...MOVING EAST AT 15 MPH. 

LOCATIONS IMPACTED INCLUDE...
CRESTON.

THIS INCLUDES HIGHWAY 81 BETWEEN MILE MARKERS 133 AND 137.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES 
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY 
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST 
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO 
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4180 9745 4183 9731 4181 9725 4166 9725
      4160 9729 4165 9743 4170 9749
TIME...MOT...LOC 0439Z 259DEG 14KT 4170 9736 
WIND...HAIL 60MPH 2.00IN

$$

BOUSTEAD
784 
WWUS53 KOAX 030453
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1153 PM CDT WED MAY 2 2012

NEC119-141-167-030515-
/O.CON.KOAX.SV.W.0064.000000T0000Z-120503T0515Z/
PLATTE NE-MADISON NE-STANTON NE-
1153 PM CDT WED MAY 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM 
CDT FOR NORTHEASTERN PLATTE...EXTREME SOUTHEASTERN MADISON AND 
SOUTHWESTERN STANTON COUNTIES...

AT 1148 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED 
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP 
TO TWO INCHES IN DIAMETER AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR CRESTON...OR 17 MILES NORTH OF 
COLUMBUS...MOVING EAST AT 15 MPH. 

LOCATIONS IMPACTED INCLUDE...
CRESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES 
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY 
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST 
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO 
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4181 9743 4183 9731 4181 9725 4166 9725
      4160 9729 4165 9740
TIME...MOT...LOC 0448Z 262DEG 13KT 4169 9731 
WIND...HAIL 60MPH 2.00IN

$$

DERGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 6:38 PM CDT, 4 hours 48 minutes earlier.

Area forecast discussion, May 2, 6:38 PM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
638 PM CDT WED MAY 2 2012

.AVIATION...
00Z TAFS FOR KOMA...KLNK...KOFK.

CONVECTIVE POTENTIAL AND TIMING REMAIN MAIN CONCERN DURING
THIS PERIOD. COUPLE OF BOUNDARIES IN PLACE ACROSS THE AREA
THIS EVENING TO ACT AS POSSIBLE FOCUS WITH KOFK APPEARING
TO BE CLOSEST TO INITIAL DEVELOPMENT WITH BOUNDARY FROM
JUST WEST OF KOLU TO WEST OF KSUX.

&&

.PREV DISCUSSION... /ISSUED 419 PM CDT WED MAY 2 2012/

DISCUSSION...

MAIN FORECAST PROBLEMS TONIGHT ARE CONVECTIVE POTENTIAL AND
SEVERITY. THERE ARE 3 MAIN AREAS FOR CONCERN TONIGHT. THE FIRST
WOULD BE ALONG AN OUTFLOW BOUNDARY FROM LAST NIGHT'S CONVECTION...IN
AN AREA FROM NEAR HEBRON TO SOUTH OF LINCOLN TO WESTERN IOWA.
HOWEVER...AN 18Z SOUNDING REVEALED A CAP THAT HAS TO BE OVERCOME...
AND OVERALL SATELLITE IMAGERY AND VISUAL OBSERVATIONS SUGGESTS
THAT VERTICAL DEVELOPMENT WITHIN THIS CUMULUS FIELD IS
LIMITED...BUT IS AN AREA THAT WE'LL CONTINUE TO MONITOR. THE
SECOND AREA WOULD BE ALONG THE SURFACE TROUGH THAT EXTENDS FROM
NEAR HASTINGS INTO NORTHEAST NEBRASKA. THE DEWPOINT GRADIENT ALONG
THIS FEATURE...COMBINED WITH NEARLY FULL SUNSHINE TODAY HAS
ALLOWED A LINE OF TOWERING CUMULUS CLOUDS TO DEVELOP...AND IT'S
WITHIN THIS AREA THAT SPC IS MONITORING WITH A RECENT MCD THAT
WAS ISSUED. INSTABILITY AND WIND SHEAR WOULD BE SUFFICIENT IN
THIS AREA FOR SEVERE STORMS AND WOULD BE WITHIN THE MODERATE RISK
ENVELOPE GIVEN EFFECTIVE SHEAR AROUND 45 TO 55 KNOTS. ONE CELL
APPEARS TO BE POPPING NEAR CENTRAL CITY...SO WE'LL HAVE TO WATCH
TO SEE IF THIS CAN CONTINUE TO VERTICALLY DEVELOP. AND
FINALLY...THE LAST CONCERN WOULD BE A CONVECTIVE MCS THAT DEVELOPS
ACROSS THE WESTERN HIGH PLAINS THIS EVENING IN RESPONSE TO THE
ADVANCING WAVE FROM THE WEST...THAT WOULD RACE EASTWARD OVERNIGHT
WITH A SUBSTANTIAL WIND THREAT...ALONG WITH HEAVY
RAINFALL...WITHIN AN AXIS ORIENTED NORTH OF INTERSTATE 80. THIS
WOULD MOVE INTO AN AREA THAT RECEIVED THE HEAVY RAINFALL LAST
NIGHT...BUT BECAUSE OF THE FORWARD MOVING PROPAGATION AND NO
TRAINING...ADDITIONAL RAINFALL WOULD PROBABLY NOT CAUSE PROBLEMS.

BEYOND TONIGHT...IF AN MCS DEVELOPS AND ROLLS EASTWARD OVERNIGHT...
THERE COULD BE LINGERING CONVECTION EARLY IN THE MORNING THURSDAY.
THEN THERE SHOULD BE A SEVERAL HOUR PERIOD OF DRY WEATHER...BUT
STORMS COULD REFIRE THURSDAY AFTERNOON...ESPECIALLY ALONG AND
SOUTH OF I80. THE DETAILS BECOME SLIGHTLY DEPENDENT ON HOW FAR
SOUTH THE OVERNIGHT CONVECTION CAN PUSH THE BOUNDARY...BUT
CONVECTION WOULD TEND TO PUSH SOUTH INTO KS/MO BY DAY BREAK FRIDAY.

FRIDAY ACTUALLY MAY BE DRY...WITH AN MCS TO OUR NORTH. HOWEVER
ANOTHER DEVELOPING SURFACE TROUGH IS EXPECTED TO MOVE INTO THE
AREA FRIDAY NIGHT...THUS HAVE ADDED POPS FOR THE NORTHERN HALF OF
THE FORECAST AREA. THIS BOUNDARY THEN APPEARS TO STALL IN SIMILAR
FASHION FROM CENTRAL NEBRASKA THROUGH THE MID MISSOURI VALLEY
REGION. ANOTHER IMPULSE MOVING IN SATURDAY NIGHT SHOULD BRING
ANOTHER ROUND OF THUNDERSTORMS TO THE REGION THAT THEN MOVES
THROUGH THE AREA THE AREA SATURDAY NIGHT...AND COULD LINGER INTO
SUNDAY.

FOR MONDAY THROUGH WEDNESDAY OF NEXT WEEK...OVERALL FORECAST
CONFIDENCE IS SOMEWHAT LOW. MODEL DISCREPANCIES BEGIN TO MAGNIFY
AND DETAILS BECOME UNCLEAR. OVERALL...PREFER A DRIER SOLUTION...
ALTHOUGH THE FORECAST MODEL BLENDS INDICATED 20 TO 30 PERCENT
CHANCE THROUGH THE PERIOD.

DEWALD

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

FOBERT
Hazardous weather outlook, May 2, 4:29 PM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
429 PM CDT WED MAY 2 2012

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-031130-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
429 PM CDT WED MAY 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS THIS EVENING...
PRIMARILY IN NORTHEAST NEBRASKA...WITH ADDITIONAL STRONG TO SEVERE
STORMS POSSIBLE BY LATE THIS EVENING INTO THE OVERNIGHT HOURS.

STORMS MAY DEVELOP ACROSS NORTHEAST NEBRASKA THROUGH EARLY EVENING
AND COULD QUICKLY BECOME SEVERE GIVEN INSTABILITY AND WIND SHEAR
IN THE ATMOSPHERE. SUPERCELL STORMS WOULD BE POSSIBLE...WITH LARGE
HAIL...DAMAGING WINDS AND AN ISOLATED ISOLATED TORNADO.

STORMS MAY ALSO DEVELOP EARLY THIS EVENING ACROSS WESTERN NEBRASKA...
THEN SPREAD EASTWARD THROUGH THE LATE EVENING AND OVERNIGHT HOURS
INTO EASTERN NEBRASKA AND WESTERN IOWA. THE MAIN THREAT AREA FOR
SEVERE WEATHER WILL BE ALONG AND NORTH OF INTERSTATE 80. LARGE
HAIL AND ESPECIALLY DAMAGING WINDS WILL BE THE MAIN THREAT WITH
THESE STORMS...AND LOCALLY HEAVY RAINFALL ALSO IS POSSIBLE. THE
HEAVY RAIN THREAT WOULD BE IN THE SAME AREA THAT RECEIVED HEAVY
RAINFALL LAST NIGHT.

ADDITIONAL THUNDERSTORMS COULD DEVELOP ALONG AND SOUTH OF INTERSTATE
80 THURSDAY AFTERNOON WHICH ALSO HAVE A SLIGHT RISK OF BECOMING
SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

STRONG TO SEVERE THUNDERSTORMS MAY CONTINUE THURSDAY EVENING ALONG
AND SOUTH OF INTERSTATE 80 WITH LARGE HAIL AND DAMAGING WINDS THE
PRIMARY HAZARDS. MORE THUNDERSTORMS COULD DEVELOP FRIDAY NIGHT...THEN
AGAIN SATURDAY NIGHT AND SUNDAY AS ANOTHER SURFACE TROUGH SETTLES
INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE EVENING IN NORTHEAST
NEBRASKA.

DEWALD

In the hours before

Special weather statement, May 2, 9:34 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
934 PM CDT WED MAY 2 2012

NEZ017-030300-
PIERCE NE-
934 PM CDT WED MAY 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR PIERCE COUNTY UNTIL 1000 PM
CDT...

AT 929 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR PIERCE...OR 14 MILES NORTHWEST
OF NORFOLK...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCLEAN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 367 AND 377.
 HIGHWAY 81 BETWEEN MILE MARKERS 180 AND 185.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
THURSDAY MORNING FOR NORTHEASTERN NEBRASKA.

LAT...LON 4244 9737 4226 9737 4216 9768 4243 9754
TIME...MOT...LOC 0229Z 224DEG 28KT 4223 9755

BOUSTEAD
Local storm report, May 2, 9:40 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
940 PM CDT WED MAY 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             CEDAR RAPIDS            41.56N 98.15W
05/02/2012  E0.75 INCH       BOONE              NE   LAW ENFORCEMENT

            DIME SIZE HAIL COVERING HIGHWAY BETWEEN PRIMROSE AND
            CEDAR RAPIDS

&&

DFOBERT
Special weather statement, May 2, 10:08 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1008 PM CDT WED MAY 2 2012

NEZ030-031-042-030345-
BOONE NE-MADISON NE-PLATTE NE-
1008 PM CDT WED MAY 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR BOONE...SOUTHWESTERN MADISON
AND NORTHWESTERN PLATTE COUNTIES UNTIL 1045 PM CDT...

AT 1004 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR ST. EDWARD...OR 31 MILES WEST
OF COLUMBUS...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALBION...NEWMAN GROVE AND LINDSAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 4184 9762 4163 9757 4157 9797 4171 9821
TIME...MOT...LOC 0304Z 269DEG 27KT 4160 9793

BOUSTEAD
Local storm report, May 2, 10:43 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1043 PM CDT WED MAY 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     HAIL             4 S NEWMAN GROVE        41.69N 97.78W
05/02/2012  M1.00 INCH       PLATTE             NE   TRAINED SPOTTER

&&

JBRAND
Local storm report, May 2, 10:54 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1054 PM CDT WED MAY 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             2 SW LINDSAY            41.68N 97.72W
05/02/2012  M1.00 INCH       PLATTE             NE   TRAINED SPOTTER

&&

JBRAND
Special weather statement, May 2, 11:16 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1116 PM CDT WED MAY 2 2012

NEZ012-017-018-030500-
CEDAR NE-PIERCE NE-WAYNE NE-
1116 PM CDT WED MAY 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CEDAR...EAST
CENTRAL PIERCE AND WAYNE COUNTIES UNTIL 1200 AM CDT...

AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF RANDOLPH...OR 16
MILES NORTH OF NORFOLK...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RANDOLPH...CARROLL...LAUREL...BELDEN AND SHOLES.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 377 AND 398.
 HIGHWAY 81 NEAR MILE MARKER 171.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
THURSDAY MORNING FOR NORTHEASTERN NEBRASKA.

LAT...LON 4226 9701 4226 9687 4219 9746 4233 9748
      4256 9702
TIME...MOT...LOC 0415Z 237DEG 18KT 4227 9740

DERGAN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:58 PM CDTSpecial Weather StatementOAXBoone32 min
May 2, 8:05 PM CDTSevere Thunderstorm WarningOAXBoone25 min
May 2, 8:28 PM CDTSevere Thunderstorm WarningOAXBoone32 min
May 2, 9:11 PM CDTSevere Thunderstorm WarningOAXPlatte34 min
May 2, 9:34 PM CDTSpecial Weather StatementOAXPierce26 min
May 2, 10:08 PM CDTSpecial Weather StatementOAXBoone37 min
May 2, 10:17 PM CDTSevere Thunderstorm WarningOAXBoone, Platte28 min
May 2, 10:26 PM CDTSevere Thunderstorm WarningOAXBoone, Platte34 min
May 2, 10:45 PM CDTSevere Thunderstorm WarningOAXPlatte45 min
May 2, 11:05 PM CDTSevere Thunderstorm WarningOAXSaline, Seward40 min
May 2, 11:16 PM CDTSpecial Weather StatementOAXWayne44 min
May 2, 11:30 PM CDTSevere Thunderstorm WarningOAXCedar, Wayne45 min
May 2, 11:46 PM CDTSevere Thunderstorm WarningOAXSaline, Seward44 min
May 2, 11:51 PM CDTSevere Thunderstorm WarningOAXSaline39 min
May 2, 11:57 PM CDTSevere Thunderstorm WarningOAXColfax, Platte, Stanton48 min
May 3, 12:22 AM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline, Seward23 min
May 3, 12:36 AM CDTSevere Thunderstorm WarningOAXColfax, Dodge39 min
May 3, 12:47 AM CDTSevere Thunderstorm WarningOAXCass, Gage, Lancaster, Otoe, Sarpy, Saunders28 min
May 3, 1:15 AM CDTSevere Thunderstorm WarningOAXDodge, Saunders, Washington33 min
May 3, 1:15 AM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy30 min
May 3, 1:46 AM CDTSpecial Weather StatementOAXDouglas, Sarpy29 min
May 3, 2:08 AM CDTFlash Flood WarningOAXSaline, Seward6 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.